# SDR DALA2021121707855

- Difficulty date: December 15, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 78,976 hours, 10,420 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 ON ARRIVAL ACS REPORTS AFT CARGO BLOWOUT PANEL LAYING ON THE GROUND AT THE DOORWAY. CORRECTIVE ACTION: REPAIRED PANELS REF A330 SRM 51-77-13 REINSTALLED 2EA BLOWOUT DOORS. (8229435)
